# SDR UPS03241356

- Difficulty date: September 15, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- Aircraft time: 52,298 hours, 36,656 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  NR 6 SLAT RIB 2ND FROM O/B END CRACKED AT AFT END.  REPAIR CARRIED OUT IAW SRM 57-50-03 FIG 9.
